# SDR CA031015003

- Difficulty date: October 7, 2003
- Submitted: November 3, 2003
- Operation: General aviation
- Make and model: Boeing 737217
- Aircraft time: 58,719 hours
- Engine: Pwa JT8D17
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Link
- Part number: 6546059
- Condition: Broken
- Location: Mlg Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

(CAN) A LOUD BANG WAS HEARD UPON GEAR RETRACTION. ONCE GEAR WAS RETRACTED A STRONG VIBRATION WAS FELT.  WHEN GEAR EXTENTED, VIBRATION WENT AWAY. RETURNED TO YYC FOR A NORMAL LANDING. RT NOSE LANDING GEAR DOOR DOG LINK FOUND BROKEN. LINK REPLACED, SWING CARRIED OUT AND ALL RETURNED TO NORMAL.
